I just start cyring

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

paper
Regular Member


Date Joined Oct 2005
Total Posts : 293
   Posted 3/13/2006 8:30 PM (GMT -7)   
I had a job I loved, really loved. Spent 22 years working hard and long hours because I loved the work. Now that I'm unable to work, I've been in dr.'s offices, on the street, etc. and meet people who know me through my job. When they tell me they miss me or ask me why I'm not working, Ijust start squalling. It embarrasses them and makes me feel even more rotten that I can't work. I'm on Cymbalta, which helps a lot, but I'm still avoiding people I know through work. It even happened on the phone today when someone called from the hospital to confirm some test dates, and it was a woman I know from work. How can I stop this blubbering crying like an idiot every time?

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/14/2006 7:02 PM (GMT -7)   
Wow paper, 22 years is a long time to spend and one job.  You must of really loved it.  If you had to leave due to a disability than you need to forgive yourself that you cant work due to this.  I know how you feel when you have been somewhere for a long time and leave for whatever reason.  Everyone feels like family to you and you miss your work and feel like you have no purpose in life anymore.  I would suggest that even though you are taking medication that you look into counseling also to help get through this time period in your life.  You can also try some hobbies that get you out of the house and get you involved in activities again.  Just a suggestion, it is also a good way to meet people.  Please keep us updated on how you are doing.  Take care...

~elisha
 


wv-yankee
New Member


Date Joined Mar 2006
Total Posts : 8
   Posted 4/6/2006 9:10 AM (GMT -7)   
Hi Paper, just a note on the crying thing. Let your doctor know this is happening. The chemicals in your brain can do funny things, one of which is to make you a blubbering idiot. The pdoc put me on 450 mg Wellbutrin to help me keep my tear ducts dried up. One day w/o my ad and I cry cry cry. You are in the best of company.
 
American by birth, Northerner by the grace of God.
The South didn't lose, they gave up ...
Proud to be a West Virginia Yankee.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/6/2006 4:56 PM (GMT -7)   
atedogs, I have noticed such a huge difference in your posts and wanted to mention to you that I am so glad that your feeling better.  I just wanted you to know I was thinking about you.... :-)   Take care
~elisha~ 
 
ways to help support healing well:
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:06 PM (GMT -7)
There are a total of 2,732,357 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
313 Guest(s), 12 Registered Member(s) are currently online.  Details
ewafromwarsaw, Psilociraptor, 81GyGuy, Shaz032, Susannah R., summer16, Girlie, LG13, Uniform Charlie, Fairwind, Ggrlsav, pitmom


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer